MAUDE Adverse Event Report: VIVE HEALTH VIVE HEALTH; Everglide Rollator (Model S)

VIVE HEALTH VIVE HEALTH; Everglide Rollator (Model S)
Model Number MOB1057
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Fall (1848)
Date of Event 06/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reported that while using the rollator, the central hinge failed, causing him to fall to the ground and strike his head.He stated that he briefly lost consciousness for a few seconds.The patient reported that he was able to stand up and continue using the rollator afterward and did not seek medical attention.

Brand Name
VIVE HEALTH
Common Device Name
Everglide Rollator (Model S)
Manufacturer (Section D)
VIVE HEALTH
8955 fontana del sol way
naples FL 34109
MDR Report Key50141322
Report Number50141322
Device Sequence Number10722089
Product Code ITJ
UDI-Device Identifier00810113573632
UDI-Public00810113573632
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type User Facility
Type of Report Initial
Report Date (Section B) 07/07/2026
Report Date (Section F) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMOB1057
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/07/2026
Event Location Other
Date Report to Manufacturer07/07/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/05/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age84 YR
Patient SexMale
Patient Weight160 LB